# SDR SWAA2022081628584

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 AND RBL 32 FWD GALLEY AND LAV 2022-381439 / [01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE AND FASTENER LOCATED BTW BS 344 TO BS 360 AND RBL 32 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND SRM 51-40-02. DWG NO 141A5400; SHEET: 33; REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW.
